CaltechAUTHORS
  A Caltech Library Service

Concentration of Eigenvalues for Skew-Shift Schrödinger Operators

Krüger, Helge (2012) Concentration of Eigenvalues for Skew-Shift Schrödinger Operators. Journal of Statistical Physics, 149 (6). pp. 1096-1111. ISSN 0022-4715. doi:10.1007/s10955-012-0650-3. https://resolver.caltech.edu/CaltechAUTHORS:20130124-141517762

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130124-141517762

Abstract

I analyze the microscopic behavior of the eigenvalues of skew-shift Schrödinger operators, and show that their statistics must resemble the one of the Anderson model rather than the one of quasi-periodic Schrödinger operators.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s10955-012-0650-3DOIUNSPECIFIED
http://link.springer.com/article/10.1007%2Fs10955-012-0650-3PublisherUNSPECIFIED
Additional Information:© 2012 Springer Science+Business Media New York. Received: 25 July 2012; Accepted: 17 November 2012; Published online: 4 December 2012. H.K. was supported by a fellowship of the Simons foundation.
Funders:
Funding AgencyGrant Number
Simons foundationUNSPECIFIED
Subject Keywords:Eigenvalue statistic; Schrödinger operators; Skew-shift
Issue or Number:6
DOI:10.1007/s10955-012-0650-3
Record Number:CaltechAUTHORS:20130124-141517762
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130124-141517762
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:36572
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:25 Jan 2013 00:24
Last Modified:09 Nov 2021 23:23

Repository Staff Only: item control page